Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2016, Vol. 32 Issue (5): 553-558    DOI: 10.1007/s10114-016-5446-y
Articles Current Issue| Next Issue| Archive| Adv Search |
Sun's Log-concavity Conjecture on the Catalan-Larcombe-French Sequence
James J. Y. ZHAO
Center for Applied Mathematics, Tianjin University, Tianjin 300072, P. R. China

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7